Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note on rigid body displacements in the theory of thin elastic shells

Author: P. M. Naghdi
Journal: Quart. Appl. Math. 18 (1960), 296-298
MSC: Primary 73.00
DOI: https://doi.org/10.1090/qam/120883
MathSciNet review: 120883
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Eric Reissner, Stress strain relations in the theory of thin elastic shells, J. Math. Phys. 29, 90-95 (1950) MR 0048283
  • [2] P. M. Naghdi, On the theory of thin elastic shells, Quart. Appl. Math. 14, 369-380 (1957) MR 0084284
  • [3] A. L. Goldenveiser, Rev. No. 4425 of Ref. [2], (in Russian), Referat. Zhur., No. 4, 1958

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.00

Retrieve articles in all journals with MSC: 73.00

Additional Information

DOI: https://doi.org/10.1090/qam/120883
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society